# SDR AALA202001109003

- Difficulty date: January 9, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 23,228 hours, 9,198 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR PRESSURE SHOWED LOW PRESSURE ON PANEL. DOOR BOTTLE ON DOOR SHOWED IN THE GREEN. MAINTENANCE SERVICED DOOR ASSIST ACTUATOR TO PROPER PRESSURE PER AMM 52-22-00.
